# SDR SIMA200634602

- Difficulty date: December 9, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 10,298 hours, 7,650 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noisy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD WHISTLING NOISE WAS EVIDENT ON CLIMB-OUT.  FOUND GPU DOOR OPEN.  SECURED DOOR AND FOUND NO EVIDENCE DAMAGE, RETURNED AIRCRAFT TO SERVICE.
